Invariant pseudo-differential operators on a Lie group
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 3, p. 587-611
@article{ASNSP_1972_3_26_3_587_0,
     author = {Strichartz, Robert S.},
     title = {Invariant pseudo-differential operators on a Lie group},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {3},
     year = {1972},
     pages = {587-611},
     zbl = {0244.35071},
     mrnumber = {420739},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1972_3_26_3_587_0}
}
Strichartz, Robert S. Invariant pseudo-differential operators on a Lie group. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 3, pp. 587-611. http://www.numdam.org/item/ASNSP_1972_3_26_3_587_0/

[1] N. Aronszajn & K.T. Smith, Theory of Bessel potentials I, Ann. Inst. Fourier (Grenoble) 11 (1961), 385-475. | Numdam | MR 143935 | Zbl 0102.32401

[2] R.D. Adams, N. Aronszajn, & M.S. Hanna, Theory of Bessel potentials III, Ann. Inst. Fourier (Grenoble) 19 (1969) 279-338. | Numdam | MR 412794 | Zbl 0176.09902

[3] A.P. Calderón, Lebesgue spaces of differentiable functions and distributions, Symp. on Pure Math 5 (1961), 33-49. | MR 143037 | Zbl 0195.41103

[4] E.B. Fabes & N.M. Rivière, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38. | MR 209787 | Zbl 0161.32403

[5] S. Helgason, Differential geometry and symmetric spaces, Academic Press 1962. | MR 145455 | Zbl 0111.18101

[6] L. Hörmander, Pseudo-differential operators and hypoelliptic equations, Symp. on Pure Math 10 (1968), 138-183. | MR 383152 | Zbl 0167.09603

[7] N. Jacobson, Lie Algebras, Interscience 1962. | MR 143793 | Zbl 0121.27504

[8] V.M. Kagan, Boundedness of pseudo-differential operators in Lp, Izv. Vysš. Učebn. Zaved Mathematica 1968, no. 6 (73) 35-44 (iu Russian). | MR 228813 | Zbl 0181.36805

[9] A.W. Knapp & E.M. Stein, Intertwining operators for semisimple groups, to appear Annals of Math. | MR 460543 | Zbl 0257.22015

[10] J.J. Kohn & L. Nirenbfrg, An algebra of pseudo-differential operators, Comm. Pure Appl. Math 18 (1965), 269-305. | MR 176362 | Zbl 0171.35101

[11] H. Kumano-Go, Pseudo-differential operators and the uniqueness of the Cauchy problem, Comm. Pure Appl. Math. 22 (1969), 73-129. | Zbl 0157.16901

[12] H. Kumano-Go & M. Nagase, Lp-theory of pseudo-differetial operators, Proc. Jap. Acad. 46 (1970), 138-142. | MR 438189 | Zbl 0206.10404

[13] L. Niremberg, Pseudo-differential operators, Proc. Symp. Pure Math 16 (1970), 149-167. | Zbl 0218.35075

[14] L.P. Rothschild, Invariant pseudo-local operators on Lie groups (preprint).

[15] R.T. Seeley, Refinement of the functional calculus of Calderon and Zygmund, Proc. Kon. Ned. Akad. wan wet. 68 (1965), 521-531. | MR 226450 | Zbl 0141.13302

[16] R.T. Seeley, Singular integrals and boundary value problems, Am. J. Math 88 (1966), 781-809. | MR 209915 | Zbl 0178.17601

[17] E.M. Stein, Some problems in harmonic analysis suggested by symmetric spaces and semisimple groups, International Congress of Mathematicians, Nice 1970. | MR 545235 | Zbl 0252.43022

[18] E.M. Stein, Singular integrats and differentiability properties of functions, Princeton U. Press 1970. | MR 290095 | Zbl 0207.13501

[19] R. Strichartz, Multipliers on fractional Sobolev spaces, J. Math. Mech. 16 (1967), 1031-1060. | MR 215084 | Zbl 0145.38301

[20] H. Stetkaer-Hansen, Invariant pseudo-differential operators, Math. Scand. (to appear). | MR 380900 | Zbl 0226.58010